# SDR CALA2024030400630

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 88,633 hours, 20,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shoe
- Part number: 148N32172
- Condition: Damaged
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TAIL STRIKE ON DEPARTURE. SFO-SFO FUNCTIONAL FLIGHT. CREW DEBRIEF: PILOT REPORTED TAIL STRIKE ON DEPARTURE FROM SFO TO SFO. THEY HEARD AND FELT STRIKE AS THEY ROTATED AND WERE CALLING FOR GEAR UP. DATA PROVIDED WAS V2 WAS 127, ROTATE 115-122 AND 146 TAKE OFF WEIGHT. ADDITIONAL PHOTOS ACCOMPLISHED INSP. STEP 4 (A) AND STEP 4(B) PER AMM 05-51-32-212-011 CREATED LOG PAGES ACCOMPLISHED INSPECTION OF THE UPPER FUSELAGE STRUCTURE AFT OF WING SPARS PER AMM 05-51-32-212-012 ITEM 4 (C). NO DEFECTS FOUND. ACCOMPLISHED INSPECTION UP TO STEP 2 D (1)(E). SYSTEM TEST FOR THE STABILIZER POSITION INDICATION SYSTEM NEEDS TO BE ACCOMPLISHED REF. AMM 5-51-32-212-011 ACCOMPLISHED STABILIZER TRIM POSITION INDICATING SYSTEM TEST REF AMM 27-48-00/501 AS REQUIRED BY AMM 05-51-32-212-011 TAIL STRIKE INSPECTON STEP 2.D.(1)(F). NO DISCREPANCIES NOTED. ADD EMP:U031682. TAIL STRIKE SHOE LIMITER HAS DAMAGE DUE TO TAIL STRIKE. REF IPC 53-86-50-01 ITEM 30 PICTURE UPDATE. ORDERED SHOE-TAIL STRIKE LIMIT. P/N 148N3217-2 M&E 19-5386-3-0019 IN TOCS. AVAIL EWR. REMOVED TAIL STRIKE FAIRING AND SHOE.
